Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

dosage and getting winded??

Posted by zinya on July 1, 2003, at 22:13:37

In reply to Re: Effexor, Prozac, Zoloft...HELP! jtc, posted by melley on July 1, 2003, at 10:45:50

hi all,

I'm curious if anyone has ever noticed that as they worked up through dosages of effexor if they found themselves getting more easily winded?? I'm not sure if it's my imagination or if i'm comparing apples and oranges cuz maybe i exerted myself more today than a week ago but i do a comparable amount of time gardening one day each week for nearly 2 hrs, but it seems like for each of the last 3 weeks i've gotten more and more having to sit down just literally winded by the time i'm done.

Is this anything anyone else ever noticed? It just today dawned on me it might be related to effexor.

I just raised my dose on Sun. night -- although you'll probably laugh given how slow i'm going. I started at 19 mg, then to 37.5, then last week a few days at 50 mg (splitting a 150 into 3rds) and now up to 56 mg (which i do by putting a 150 plus a 75 i still had and splitting in 4ths :)) ... The next jump will be to 75 ... But i know from past anti-dep experience, as i've said before, that i had too sensitive a reaction and side effects so i'm taking it ultra slow... When i got the new prescrip of 150 mg capsules, the pharmacist did confirm for me that there's no problem with splitting them into granules and taking the granules loose on the nights i don't have a capsule to put them back into. The time release is in the coating on each granule.

I have a system now, btw, with four little glass custard cups i pour the granules out into and divvy them up til they look almost the same amount in each little dish, then scoop them back into the original capsules except for the one left over that i just down the granules loose ... My crazy system for "going slow" :)

But it is going to be nice when i move up to 75 and i purposely saved a whole week of 75 mg capsules so i can just take them nightly without any dividing of granules. Funny how "treats" can get so weird.

But, anyway, i am now on my 3rd level and i just wonder if that could have anything to do with this windedness. Otherwise, going up to 56, the only side effect i had was feeling dizzy and kind of zonky yesterday, but it only lasted one day and today had no noticeable side effects.

well, that's all from here. I hope everyone's doin' okay. Hope my long-winded answers earlier didn't zonk everybody out :) ... I'm surprised to see no new posts today.

hugs to all,
zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20030701/msgs/238631.html